Vol. 98, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Universal connections: the local problem

Roger Sherwood Schlafly

Vol. 98 (1982), No. 1, 157–171
Abstract

It is well known that the canonical connection on the Stiefel bundle over the Grassman manifold is universal in a certain range of dimensions. We give some local results specifying necessary and sufficient conditions for the connection to be universal for particular dimensions.

Mathematical Subject Classification 2000
Primary: 53C05
Secondary: 55R10
Milestones
Received: 12 June 1980
Published: 1 January 1982
Authors
Roger Sherwood Schlafly